September  2018, 17(5): 2125-2133. doi: 10.3934/cpaa.2018100

Order preservation for path-distribution dependent SDEs

1. 

Center for Applied Mathematics, Tianjin University, Tianjin 300072, China

2. 

School of Mathematical Sciences, Beijing Normal University, Beijing 100875, China

3. 

Department of Mathematics, Swansea University, Singleton Park, SA2 8PP, United Kingdom

* Corresponding author

Received  October 2017 Revised  January 2018 Published  April 2018

Fund Project: The third author is supported by NNSFC (11771326, 11431014).

Sufficient and necessary conditions are presented for the order preservation of path-distribution dependent SDEs. Differently from the corresponding study of distribution independent SDEs, to investigate the necessity of order preservation for the present model we need to construct a family of probability spaces in terms of the ordered pair of initial distributions.

Citation: Xing Huang, Chang Liu, Feng-Yu Wang. Order preservation for path-distribution dependent SDEs. Communications on Pure and Applied Analysis, 2018, 17 (5) : 2125-2133. doi: 10.3934/cpaa.2018100
References:
[1]

J. Bao and C. Yuan, Comparison theorem for stochastic differential delay equations with jumps, Acta Appl. Math., 116 (2011), 119-132. 

[2]

M.-F. Chen and F.-Y. Wang, On order-preservation and positive correlations for multidimensional diffusion processes, Prob. Theory. Relat. Fields, 95 (1993), 421-428. 

[3]

L. Gal'cuk and M. Davis, A note on a comparison theorem for equations with different diffusions, Stochastics, 6 (1982), 147-149. 

[4]

X. Huang, M. Röckner and F.-Y. Wang, Nonlinear Fokker–Planck equations for probability measures on path space and path-distribution dependent SDEs, preprint, arXiv: 1709.00556.

[5]

X. Huang and F.-Y. Wang, Order-preservation for multidimensional stochastic functional differential equations with jumps, J. Evol. Equat., 14 (2014), 445-460. 

[6]

N. Ikeda and S. Watanabe, A comparison theorem for solutions of stochastic differential equations and its applications, Osaka J. Math., 14 (1977), 619-633. 

[7]

T. KamaeU. Krengel and G. L. O'Brien, Stochastic inequalities on partially ordered spaces, Ann. Probab., 5 (1977), 899-912. 

[8]

X. Mao, A note on comparison theorems for stochastic differential equations with respect to semimartingales, Stochastics, 37 (1991), 49-59. 

[9]

G. L. O'Brien, A new comparison theorem for solution of stochastic differential equations, Stochastics, 3 (1980), 245-249. 

[10]

S. Peng and Z. Yang, Anticipated backward stochastic differential equations, Ann. Probab., 37 (2009), 877-902. 

[11]

S. Peng and X. Zhu, Necessary and sufficient condition for comparison theorem of 1-dimensional stochastic differential equations, Stochastic Process. Appl., 116 (2006), 370-380. 

[12]

F.-Y. Wang, The stochastic order and critical phenomena for superprocesses, Infin. Dimens. Anal. Quantum Probab. Relat. Top., 9 (2006), 107-128. 

[13]

F.-Y. Wang, Distribution-dependent SDEs for Landau type equations, Stoch. Proc. Appl., 128 (2018), 595-621. 

[14]

J.-M. Wang, Stochastic comparison for Lévy-type processes, J. Theor. Probab., 26 (2013), 997-1019. 

[15]

Z. YangX. Mao and C. Yuan, Comparison theorem of one-dimensional stochastic hybrid systems, Systems Control Lett., 57 (2008), 56-63. 

[16]

X. Zhu, On the comparison theorem for multi-dimensional stochastic differential equations with jumps (in Chinese), Sci. Sin. Math., 42 (2012), 303-311. 

show all references

References:
[1]

J. Bao and C. Yuan, Comparison theorem for stochastic differential delay equations with jumps, Acta Appl. Math., 116 (2011), 119-132. 

[2]

M.-F. Chen and F.-Y. Wang, On order-preservation and positive correlations for multidimensional diffusion processes, Prob. Theory. Relat. Fields, 95 (1993), 421-428. 

[3]

L. Gal'cuk and M. Davis, A note on a comparison theorem for equations with different diffusions, Stochastics, 6 (1982), 147-149. 

[4]

X. Huang, M. Röckner and F.-Y. Wang, Nonlinear Fokker–Planck equations for probability measures on path space and path-distribution dependent SDEs, preprint, arXiv: 1709.00556.

[5]

X. Huang and F.-Y. Wang, Order-preservation for multidimensional stochastic functional differential equations with jumps, J. Evol. Equat., 14 (2014), 445-460. 

[6]

N. Ikeda and S. Watanabe, A comparison theorem for solutions of stochastic differential equations and its applications, Osaka J. Math., 14 (1977), 619-633. 

[7]

T. KamaeU. Krengel and G. L. O'Brien, Stochastic inequalities on partially ordered spaces, Ann. Probab., 5 (1977), 899-912. 

[8]

X. Mao, A note on comparison theorems for stochastic differential equations with respect to semimartingales, Stochastics, 37 (1991), 49-59. 

[9]

G. L. O'Brien, A new comparison theorem for solution of stochastic differential equations, Stochastics, 3 (1980), 245-249. 

[10]

S. Peng and Z. Yang, Anticipated backward stochastic differential equations, Ann. Probab., 37 (2009), 877-902. 

[11]

S. Peng and X. Zhu, Necessary and sufficient condition for comparison theorem of 1-dimensional stochastic differential equations, Stochastic Process. Appl., 116 (2006), 370-380. 

[12]

F.-Y. Wang, The stochastic order and critical phenomena for superprocesses, Infin. Dimens. Anal. Quantum Probab. Relat. Top., 9 (2006), 107-128. 

[13]

F.-Y. Wang, Distribution-dependent SDEs for Landau type equations, Stoch. Proc. Appl., 128 (2018), 595-621. 

[14]

J.-M. Wang, Stochastic comparison for Lévy-type processes, J. Theor. Probab., 26 (2013), 997-1019. 

[15]

Z. YangX. Mao and C. Yuan, Comparison theorem of one-dimensional stochastic hybrid systems, Systems Control Lett., 57 (2008), 56-63. 

[16]

X. Zhu, On the comparison theorem for multi-dimensional stochastic differential equations with jumps (in Chinese), Sci. Sin. Math., 42 (2012), 303-311. 

[1]

Xing Huang, Michael Röckner, Feng-Yu Wang. Nonlinear Fokker–Planck equations for probability measures on path space and path-distribution dependent SDEs. Discrete and Continuous Dynamical Systems, 2019, 39 (6) : 3017-3035. doi: 10.3934/dcds.2019125

[2]

Xing Huang, Feng-Yu Wang. Mckean-Vlasov sdes with drifts discontinuous under wasserstein distance. Discrete and Continuous Dynamical Systems, 2021, 41 (4) : 1667-1679. doi: 10.3934/dcds.2020336

[3]

Jianhai Bao, Feng-Yu Wang, Chenggui Yuan. Limit theorems for additive functionals of path-dependent SDEs. Discrete and Continuous Dynamical Systems, 2020, 40 (9) : 5173-5188. doi: 10.3934/dcds.2020224

[4]

Kaitong Hu, Zhenjie Ren, Nizar Touzi. On path-dependent multidimensional forward-backward SDEs. Numerical Algebra, Control and Optimization, 2022  doi: 10.3934/naco.2022010

[5]

Yulin Song. Density functions of distribution dependent SDEs driven by Lévy noises. Communications on Pure and Applied Analysis, 2021, 20 (6) : 2399-2419. doi: 10.3934/cpaa.2021087

[6]

Panpan Ren, Shen Wang. Moderate deviation principles for unbounded additive functionals of distribution dependent SDEs. Communications on Pure and Applied Analysis, 2021, 20 (9) : 3129-3142. doi: 10.3934/cpaa.2021099

[7]

Xing Huang, Yulin Song, Feng-Yu Wang. Bismut formula for intrinsic/Lions derivatives of distribution dependent SDEs with singular coefficients. Discrete and Continuous Dynamical Systems, 2022  doi: 10.3934/dcds.2022065

[8]

Qing Ma, Yanjun Wang. Distributionally robust chance constrained svm model with $\ell_2$-Wasserstein distance. Journal of Industrial and Management Optimization, 2021  doi: 10.3934/jimo.2021212

[9]

Muhammad Waqas Iqbal, Biswajit Sarkar. Application of preservation technology for lifetime dependent products in an integrated production system. Journal of Industrial and Management Optimization, 2020, 16 (1) : 141-167. doi: 10.3934/jimo.2018144

[10]

Biswajit Sarkar, Buddhadev Mandal, Sumon Sarkar. Preservation of deteriorating seasonal products with stock-dependent consumption rate and shortages. Journal of Industrial and Management Optimization, 2017, 13 (1) : 187-206. doi: 10.3934/jimo.2016011

[11]

Pieter Moree. On the distribution of the order over residue classes. Electronic Research Announcements, 2006, 12: 121-128.

[12]

Xingchun Wang. Pricing path-dependent options under the Hawkes jump diffusion process. Journal of Industrial and Management Optimization, 2022  doi: 10.3934/jimo.2022024

[13]

Carlos Munuera, Fernando Torres. A note on the order bound on the minimum distance of AG codes and acute semigroups. Advances in Mathematics of Communications, 2008, 2 (2) : 175-181. doi: 10.3934/amc.2008.2.175

[14]

Roland Pulch. Stability preservation in Galerkin-type projection-based model order reduction. Numerical Algebra, Control and Optimization, 2019, 9 (1) : 23-44. doi: 10.3934/naco.2019003

[15]

Yanyan Hu, Fubao Xi, Min Zhu. Least squares estimation for distribution-dependent stochastic differential delay equations. Communications on Pure and Applied Analysis, 2022, 21 (4) : 1505-1536. doi: 10.3934/cpaa.2022027

[16]

Shanjian Tang, Fu Zhang. Path-dependent optimal stochastic control and viscosity solution of associated Bellman equations. Discrete and Continuous Dynamical Systems, 2015, 35 (11) : 5521-5553. doi: 10.3934/dcds.2015.35.5521

[17]

Ludger Overbeck, Jasmin A. L. Röder. Path-dependent backward stochastic Volterra integral equations with jumps, differentiability and duality principle. Probability, Uncertainty and Quantitative Risk, 2018, 3 (0) : 4-. doi: 10.1186/s41546-018-0030-2

[18]

Jiann-Sheng Jiang, Kung-Hwang Kuo, Chi-Kun Lin. Homogenization of second order equation with spatial dependent coefficient. Discrete and Continuous Dynamical Systems, 2005, 12 (2) : 303-313. doi: 10.3934/dcds.2005.12.303

[19]

Gábor Kiss, Bernd Krauskopf. Stability implications of delay distribution for first-order and second-order systems. Discrete and Continuous Dynamical Systems - B, 2010, 13 (2) : 327-345. doi: 10.3934/dcdsb.2010.13.327

[20]

A. V. Babin. Preservation of spatial patterns by a hyperbolic equation. Discrete and Continuous Dynamical Systems, 2004, 10 (1&2) : 1-19. doi: 10.3934/dcds.2004.10.1

2020 Impact Factor: 1.916

Metrics

  • PDF downloads (225)
  • HTML views (189)
  • Cited by (2)

Other articles
by authors

[Back to Top]